American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 91 found      Go to page: 1 2 3 4

[31] Paul C. Shields. Basic concepts. Graduate Studies in Mathematics 13 (1996) 1-120.
Book volume table of contents   
View Article: PDF

[32] Paul C. Shields. Entropy-related properties. Graduate Studies in Mathematics 13 (1996) 121-164.
Book volume table of contents   
View Article: PDF

[33] Paul C. Shields. B-processes. Graduate Studies in Mathematics 13 (1996) 211-238.
Book volume table of contents   
View Article: PDF

[34] Eli Glasner and Benjamin Weiss. Quasi-factors of zero-entropy systems . J. Amer. Math. Soc. 8 (1995) 665-686. MR 1270579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jérôme Buzzi. Number of equilibrium states of piecewise monotonic maps of the interval . Proc. Amer. Math. Soc. 123 (1995) 2901-2907. MR 1277099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] F. Blanchard and Y. Lacroix. Zero entropy factors of topological flows . Proc. Amer. Math. Soc. 119 (1993) 985-992. MR 1155593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] L. Flaminio. Mixing $k$-fold independent processes of zero entropy . Proc. Amer. Math. Soc. 118 (1993) 1263-1269. MR 1154245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ezra Brown. Periodic seeded arrays and automorphisms of the shift . Trans. Amer. Math. Soc. 339 (1993) 141-161. MR 1145960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Brian Marcus and Selim Tuncel. Matrices of polynomials, positivity, and finite equivalence of Markov chains . J. Amer. Math. Soc. 6 (1993) 131-147. MR 1168959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Mike Boyle and David Handelman. Algebraic shift equivalence and primitive matrices . Trans. Amer. Math. Soc. 336 (1993) 121-149. MR 1102219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] E. Arthur Robinson. A general condition for lifting theorems . Trans. Amer. Math. Soc. 330 (1992) 725-755. MR 1040044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] K. H. Kim and F. W. Roush. Williams's conjecture is false for reducible subshifts . J. Amer. Math. Soc. 5 (1992) 213-215. MR 1130528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] K. H. Kim and F. W. Roush. Solution of two conjectures in symbolic dynamics . Proc. Amer. Math. Soc. 112 (1991) 1163-1168. MR 1065950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] N. Franzová and J. Smítal. Positive sequence topological entropy characterizes chaotic maps . Proc. Amer. Math. Soc. 112 (1991) 1083-1086. MR 1062387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Markov Shifts and Markov Groups. CBMS Regional Conference Series in Mathematics 76 (1990) 64-66.
Book volume table of contents
View Article: PDF

[46] Klaus Schmidt. Algebraic Ideas in Ergodic Theory. CBMS Regional Conference Series in Mathematics 76 (1990) MR MR1074576.
Book volume table of contents

[47] Cohomology of Equivalence Relations. CBMS Regional Conference Series in Mathematics 76 (1990) 18-35.
Book volume table of contents
View Article: PDF

[48] Introduction. CBMS Regional Conference Series in Mathematics 76 (1990) 1-2.
Book volume table of contents
View Article: PDF

[49] Operator Algebras and Dynamical Systems. CBMS Regional Conference Series in Mathematics 76 (1990) 3-17.
Book volume table of contents
View Article: PDF

[50] Dimension. CBMS Regional Conference Series in Mathematics 76 (1990) 43-54.
Book volume table of contents
View Article: PDF

[51] Rokhlin's Lemma and Asymptotic Invariance. CBMS Regional Conference Series in Mathematics 76 (1990) 36-42.
Book volume table of contents
View Article: PDF

[52] Markov Shifts in Higher Dimensions. CBMS Regional Conference Series in Mathematics 76 (1990) 55-63.
Book volume table of contents
View Article: PDF

[53] The Dynamics of Abelian Markov Groups. CBMS Regional Conference Series in Mathematics 76 (1990) 67-78.
Book volume table of contents
View Article: PDF

[54] J. B. Wagoner. Higher-dimensional shift equivalence and strong shift equivalence are the same over the integers . Proc. Amer. Math. Soc. 109 (1990) 527-536. MR 1012941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Yuri Kifer. Large deviations in dynamical systems and stochastic processes . Trans. Amer. Math. Soc. 321 (1990) 505-524. MR 1025756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] V. V. Fedorenko, A. N. Šarkovskii and J. Smítal. Characterizations of weakly chaotic maps of the interval . Proc. Amer. Math. Soc. 110 (1990) 141-148. MR 1017846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Gerald T. Seidler. The topological entropy of homeomorphisms on one-dimensional continua . Proc. Amer. Math. Soc. 108 (1990) 1025-1030. MR 946627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Romeo F. Thomas. Topological entropy of fixed-point free flows . Trans. Amer. Math. Soc. 319 (1990) 601-618. MR 1010414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Marek Rychlik. Regularity of the metric entropy for expanding maps . Trans. Amer. Math. Soc. 315 (1989) 833-847. MR 958899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Leonardo Mendoza. Topological entropy of homoclinic closures . Trans. Amer. Math. Soc. 311 (1989) 255-266. MR 974777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 91 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia